# SDR DL73K021044

- Difficulty date: September 6, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N306DL
- Make and model: Boeing 737232
- Aircraft serial: 23078
- Aircraft time: 53,442 hours, 40,378 cycles
- Engine time: 32,131 hours, 32,336 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Switch
- Part number: 1G309
- Part serial: 773
- Condition: Failed
- Location: #1 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IR - START VALVE ILLUMINATED AFTER T/O APPROX 2000' AGL.         ENGINE SHUTDOWN IAW PILOTS OPERATING MANUAL. POSITIVE       OIL PRESSURE ENTIRE FLIGHT. ENGINE SHUTDOWN APROX 15        MINUTES. NO OVERWIEGHT LANDING.                        CA - FOUND #1 ENGINE START VLV LIGHT ON WITH VALVE CLOSED.       REPLACED #1 ENGINE START VALVE AND PRESSURE SW PER MM.      RAN ENGINE VLV OPS AND INDICATION OK. PERFORMED             WINDMILL INSP PER MM. MOS AND CHIP DETECTOR OK. LEAK CK     OK.
